Children’s Robitussin and Dimetapp Recalled

Clara T. Fryman

Two lots of Children's Robitussin Honey Cough and Chest Congestion DM and one lot of Children's Dimetapp Cold and Cough have been recalled because they have incorrect dosing cups that could put children at risk of an overdose.

MONDAY, June 22, 2020 — Two loads of Children’s Robitussin Honey Cough and Chest Congestion DM and 1 lot of Children’s Dimetapp Chilly and Cough have been recalled mainly because they have incorrect dosing cups that could put children at hazard of an overdose.

The dosing cups for Children’s Robitussin Honey are missing the 5 mL and 10 mL graduations, although the dosing cups for the Children’s Dimetapp are missing the 10 mL graduation. The dosing cups with both of those products only have the 20 mL graduation, in accordance to GSK Consumer Health care.

There is a hazard of

Read More

Subscribe US Now